# SDR SWAA2021091407400

- Difficulty date: August 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ. LOWER SKIN HAS CRACK AT RIB STA 194 APPROX 16.5 INCHES FROM FRONT SPAR APPROX .75 LONG ; / [01] CUT AND REMOVED DAMAGE I.A.W SRM 55-10-01-2R-11.; [02] VERIFIED DAMAGE CUTOUT CORRECTIVE ACTION 1 PER NDT PART 6 51-00-00 PROCEDURE 23 AND SRM 55-10-00-2R-11.; [03] FABRICATED REPAIR DOUBLER I.A.W SRM 55-10-01-2R-11.; [04] FABRICATED REPAIR PARTS IAW SRM 55-10-01-2R-11. C/W INSPECTION; [05] INSTALLED REPAIR PARTS PER SRM 55-10-01-2R-11.; [06] COMPLIED WITH INSPECTION OF STEP 5; INSTALLATION OF REPAIR PARTS. INSTALLATION OK.; [07] REPAIRED LOWER SKIN CRACK PER SRM 55-10-01-2R-11; [08] INSPECTED WORK PERFORMED
